Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will the intake of herbal methedrone lead to any deformity in the child?

hi doctor i used herbal methedrone last night. I only found out today iam pregnant and iam very frighted it may have caused damage to my baby. i have been reading on line the effects drugs have on babys in the womb. I am not a drug user i have never taken this before but i was very silly and iam afraid my child will be deformed. i believe i am 2 weeks pregnant. please help me
Wed, 21 Oct 2015
Report Abuse
OBGYN 's  Response
Hi,

Please do not worry. Pregnancy this early can get completely affected and lead to abortion, or not be affected at all and everything will be fine.This is called "All or None "law, and is applicable to the early weeks of pregnancy.
So, if the drug has affected it will lead to abortion. But it is very unlikely that the child will be deformed.
Also ,I would like to advise you to take proper help from social workers,and counselors ,who will help you stay away from drugs.Also stay away from smoking and alcohol, if you have these habits.
These drugs can be very harmful for your health and in the later months of pregnancy can be passed on to the child and cause the effects of withdrawal of the drug in the child once it is born.
Please get help and be safe.
Regards.
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Methedrone


Will the intake of herbal methedrone lead to any deformity in the child?

Hi, Please do not worry. Pregnancy this early can get completely affected and lead to abortion, or not be affected at all and everything will be fine.This is called All or None law, and is applicable to the early weeks of pregnancy. So, if the drug has affected it will lead to abortion. But it is very unlikely that the child will be deformed. Also ,I would like to advise you to take proper help from social workers,and counselors ,who will help you stay away from drugs.Also stay away from smoking and alcohol, if you have these habits. These drugs can be very harmful for your health and in the later months of pregnancy can be passed on to the child and cause the effects of withdrawal of the drug in the child once it is born. Please get help and be safe. Regards.